Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 8, NWS Corpus Christi, TX

May 29, 2017Nueces County, Texas

NWS Corpus Christi, TX issued this flash flood warning at May 29, 2017, 2:19 AM CDT for Nueces County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2017, 2:19 AM CDT (07:19 UTC)
Expired
May 29, 2017, 5:15 AM CDT
In force
3 hr
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon
Flood severity
None

County Nueces County, TX

The radar

The Corpus Christi radar (KCRP), 14 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 3:20 AM CDTFLASH FLOOD1 Ne Corpus Christi Cou, TXFLOOD WATERS COVERED THE ROADWAYS ALONG SPID AT EVERHART AND STAPLES ROADS.
May 29, 3:24 AM CDTFLASH FLOOD4 W Flour Bluff, TXCIMARRON AND AIRLINE ROADS IMPASSABLE ALONG WITH PORTIONS OF RODD FIELD ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 61 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 7.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2017-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2745 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2017-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2745 J/kg
Mixed-layer CIN
-174 J/kg
Mixed-layer LCL
1028 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted.

136 
WGUS54 KCRP 290719
FFWCRP
TXC355-291015-
/O.NEW.KCRP.FF.W.0008.170529T0719Z-170529T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Corpus Christi TX
219 AM CDT MON MAY 29 2017

The National Weather Service in Corpus Christi has issued a

* Flash Flood Warning for...
  Nueces County in south central Texas...

* Until 515 AM CDT

* At 218 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area across Nueces County. Two to 
  three inches of rain have already fallen. Flash flooding is 
  expected to begin shortly.

* Some locations that will experience flooding include...
  Corpus Christi, Robstown, Port Aransas, Driscoll, Corpus Christi
  International Airport, Ingleside, Bishop, Ingleside On The Bay,
  Flour Bluff, Christus Spohn Hospital South, Corpus Christi North
  Beach, Padre Balli Park, Bay Area Medical Center, Banquete, Padre
  Isles Country Club, Corpus Christi Del Mar East Campus, Clarkwood,
  Texas A&M University Corpus Christi, Annaville and Waldron Field.

Additional rainfall amounts of 2 to 3 inches are possible in the 
warned area.

LAT...LON 2757 9785 2762 9789 2764 9793 2790 9791
      2783 9741 2783 9705 2756 9723 2758 9725
      2755 9726

$$

TMT
2 follow-up statements
742 
WGUS74 KCRP 290836
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
336 AM CDT MON MAY 29 2017

TXC355-291015-
/O.CON.KCRP.FF.W.0008.000000T0000Z-170529T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nueces TX-
336 AM CDT MON MAY 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NUECES COUNTY...

At 333 AM CDT, local law enforcement reported heavy rain due to a 
thunderstorm over Corpus Christi. Up to three inches of rain have 
already fallen. Flash flooding was reported over southern portions 
of Corpus Christi. Water was over the roadways near South Padre 
Island Drive at Everhart and Staples Roads. Portions of Rodd Field 
Road and Cimarron Road were impassable.

Some locations that will experience flooding include...
Corpus Christi, Robstown, Port Aransas, Driscoll, Corpus Christi
International Airport, Ingleside, Bishop, Ingleside On The Bay, Flour
Bluff, Christus Spohn Hospital South, Corpus Christi North Beach,
Padre Balli Park, Bay Area Medical Center, Banquete, Padre Isles
Country Club, Corpus Christi Del Mar East Campus, Clarkwood, Texas
A&M University Corpus Christi, Annaville and Waldron Field.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2757 9785 2762 9789 2764 9793 2790 9791
      2783 9741 2783 9705 2756 9723 2758 9725
      2755 9726

$$

TMT
719 
WGUS74 KCRP 290924
FFSCRP

Flash Flood Statement
National Weather Service Corpus Christi TX
424 AM CDT MON MAY 29 2017

TXC355-291015-
/O.CON.KCRP.FF.W.0008.000000T0000Z-170529T1015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Nueces TX-
424 AM CDT MON MAY 29 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR
NUECES COUNTY...

At 421 AM CDT, local law enforcement reported heavy rain due to a 
thunderstorm over the barrier islands from near Ingleside to Port 
Aransas. Up to three inches of rain have already fallen. Flash 
flooding has been occurring with storms which moved over Nueces 
County including the city of Corpus Christi early this morning. 

Although the heavy rainfall has ended over inland areas, the water 
will take some time to recede over roads. Stay home, and if you are 
out, then turn around do not drown if you encounter high water. 

Some locations that will experience flooding include...
Corpus Christi, Robstown, Port Aransas, Driscoll, Corpus Christi
International Airport, Ingleside, Bishop, Ingleside On The Bay, Flour
Bluff, Christus Spohn Hospital South, Corpus Christi North Beach,
Padre Balli Park, Bay Area Medical Center, Banquete, Padre Isles
Country Club, Corpus Christi Del Mar East Campus, Clarkwood, Texas
A&M University Corpus Christi, Annaville and Waldron Field.

Additional rainfall amounts of 2 to 4 are possible around Port 
Aransas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

&&

LAT...LON 2757 9785 2762 9789 2764 9793 2790 9791
      2783 9741 2783 9705 2756 9723 2758 9725
      2755 9726

$$

GW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 29, 12:39 AM CDT, 1 hour 40 minutes earlier.

Area forecast discussion, May 29, 12:39 AM CDT, 1 hour 40 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Corpus Christi TX
1239 AM CDT Mon May 29 2017

.DISCUSSION...Quick update sent to add Kleberg County to Severe
Thunderstorm Watch /via coordination with SPC/. Intense bow
echo currently approaching the far southern Coastal Plains and
has the potential to impact Kleberg Co /in addition to SE
Webb...southern Duval...and Jim Wells Co/ before weakening.

&&

.PREVIOUS DISCUSSION... /Issued 1209 AM CDT Mon May 29 2017/

DISCUSSION...Update for 06z Aviation.

AVIATION...Intense bow echo currently SE of KLRD is moving to
the E and approaching KHBV as of writing. Bow echo should continue
to shift east overnight...but attm is xpctd to remain south of
KCRP. Regardless...areas of RA with embedded TSRA xpctd to impact
S TX overnight with a mix of MVFR/VFR CIGs. Subsidence and
stability in wake of tonight/s precip xpctd to keep most of
daylight hrs of Mon dry...especially from mid mrng onward /only
iso convection xpctd for Mon aftn/. Erly sfc winds early in the
TAF period /gusty and vrb under convection/...possibly becmg more
NErly at times.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    83  72  85  74  85  /  80  40  40  20  60
Victoria          80  70  86  72  85  /  80  30  40  20  60
Laredo            84  71  87  72  86  /  80  20  40  20  60
Alice             84  69  87  72  86  /  80  30  40  20  60
Rockport          82  74  84  75  84  /  80  40  40  20  60
Cotulla           84  69  87  72  86  /  60  20  30  20  50
Kingsville        85  70  86  73  86  /  80  40  40  20  60
Navy Corpus       81  74  84  76  84  /  80  40  40  20  60

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...None.

&&

Update...Hart/79
Hazardous weather outlook, May 28, 5:27 AM CDT, 20 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
527 AM CDT Sun May 28 2017

GMZ230-235-250-255-270-275-TXZ229>234-239>247-291030-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Kleberg-Nueces-San Patricio-Aransas-Refugio-Calhoun-
527 AM CDT Sun May 28 2017

This hazardous weather outlook is for South Texas and the Middle
Texas Coastal Waters.

.DAY ONE...Today and Tonight

Heat index values of 105 to 109 degrees are expected today across
the Brush Country and Rio Grande Plains.

Thunderstorms chances increase this evening into tonight across
South Texas. A few storms could be strong to severe over northwest
parts of the area. A heavy rainfall threat may also develop across
the region overnight, resulting in localized flooding.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

Scattered to numerous thunderstorms will be possible across the
region Monday, with moderate to heavy rainfall possible with these
storms.

More scattered thunderstorms are possible across the region through
the end of the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

In the hours before

Special weather statement, May 29, 12:03 AM CDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1203 AM CDT MON MAY 29 2017

TXZ230-290530-
McMullen-
1203 AM CDT MON MAY 29 2017

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MCMULLEN COUNTY...

At 1203 AM CDT, a strong thunderstorm was located 11 miles northwest
of Loma Alta, or 14 miles south of Tilden, moving northeast at 30
mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Tilden and Calliham.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2824 9834 2812 9878 2836 9880 2845 9880
      2850 9834
TIME...MOT...LOC 0503Z 245DEG 25KT 2826 9860

TMT
Special weather statement, May 29, 12:09 AM CDT, 2 hours 10 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1209 AM CDT MON MAY 29 2017

TXZ233-290545-
Goliad-
1209 AM CDT MON MAY 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN GOLIAD COUNTY...

At 1209 AM CDT, a strong thunderstorm was located over Charco, or 14
miles west of Goliad, moving northeast at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Weesatche, Weser, Ander and Charco.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2892 9739 2891 9738 2890 9736 2876 9730
      2864 9760 2873 9769 2892 9742
TIME...MOT...LOC 0509Z 240DEG 15KT 2875 9761

TMT
Special weather statement, May 29, 1:41 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
141 AM CDT MON MAY 29 2017

TXZ232-244-246-290715-
Bee-Refugio-San Patricio-
141 AM CDT MON MAY 29 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL SAN PATRICIO...
SOUTHWESTERN REFUGIO AND SOUTHEASTERN BEE COUNTIES...

At 141 AM CDT, a strong thunderstorm was located near Papalote, or 9
miles south of Skidmore, moving north at 20 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

Locations impacted include...
Sinton, Skidmore, St. Paul, West Sinton, Papalote, Tynan and Edroy.

LAT...LON 2802 9745 2798 9768 2829 9781 2829 9731
TIME...MOT...LOC 0641Z 176DEG 16KT 2813 9763

Wagner
Special weather statement, May 29, 1:50 AM CDT, 29 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
150 AM CDT MON MAY 29 2017

TXZ242-243-290715-
Kleberg-Nueces-
150 AM CDT MON MAY 29 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN NUECES AND NORTH
CENTRAL KLEBERG COUNTIES...

At 149 AM CDT, a strong thunderstorm was located 11 miles southwest
of Kings Crossing Golf Course, or 15 miles southwest of Corpus
Christi, moving west at 15 mph.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

Locations impacted include...
Corpus Christi, Driscoll, Flour Bluff, Corpus Christi Country Club,
Christus Spohn Hospital South, Bay Area Medical Center, Corpus
Christi Del Mar West Campus, Cole Park, Driscoll Childrens Hospital,
Naval Air Station Cabaniss Field, Corpus Christi Del Mar East Campus,
Waldron Field, Kings Crossing Golf Course, Petronila and Chapman
Ranch.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2764 9724 2745 9763 2766 9785 2779 9742
TIME...MOT...LOC 0649Z 110DEG 13KT 2755 9753

Wagner
Special weather statement, May 29, 2:08 AM CDT, 11 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
208 AM CDT MON MAY 29 2017

TXZ240>243-290745-
Jim Wells-Kleberg-Nueces-Duval-
208 AM CDT MON MAY 29 2017

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUVAL...
SOUTHWESTERN NUECES...WESTERN JIM WELLS AND KLEBERG COUNTIES...

At 208 AM CDT, a strong thunderstorm was located near Riviera, or 10
miles north of Sarita, moving northeast at 30 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Kingsville, Alice, San Diego, Premont, Driscoll, Bishop, Riviera
Beach, Ricardo, Alfred-South La Paloma, Banquete, Ben Bolt, Riviera,
Palito Blanco, Alice Acres, Alfred, Kingsville Naval Air Station,
Agua Dulce, Petronila, Loyola Beach and Lake Alice.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 2726 9799 2726 9809 2741 9814 2775 9845
      2794 9784 2725 9740 2726 9745 2725 9749
      2724 9749 2724 9750 2723 9756 2724 9763
      2728 9765 2726 9773 2728 9776 2728 9778
      2727 9781 2725 9783 2724 9792 2721 9798
TIME...MOT...LOC 0708Z 239DEG 28KT 2737 9778

Wagner
Local storm report, May 29, 2:18 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
218 AM CDT MON MAY 29 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 AM     TSTM WND GST     2 SE ALICE              27.74N  98.04W
05/29/2017  M70 MPH          JIM WELLS          TX   ASOS

            MEASURED BY KALI ASOS

&&

EVENT NUMBER CRP1700153

HART

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:03 PM CDTSpecial Weather StatementCRPDimmit42 min
May 28, 7:08 PM CDTSevere Thunderstorm WarningCRPWebb52 min
May 28, 7:50 PM CDTSevere Thunderstorm WarningCRPWebb40 min
May 28, 8:28 PM CDTSevere Thunderstorm WarningCRPWebb27 min
May 28, 8:54 PM CDTAreal Flood AdvisoryCRPWebb2 hr
May 28, 9:16 PM CDTSpecial Weather StatementCRPLa Salle29 min
May 28, 9:54 PM CDTSpecial Weather StatementCRPLa Salle36 min
May 28, 10:29 PM CDTSpecial Weather StatementCRPLa Salle31 min
May 28, 10:30 PM CDTAreal Flood AdvisoryCRPLa Salle2 hr
May 28, 11:00 PM CDTSpecial Weather StatementCRPLa Salle30 min
May 28, 11:16 PM CDTSpecial Weather StatementCRPWebb29 min
May 28, 11:39 PM CDTSevere Thunderstorm WarningCRPWebb51 min
May 28, 11:48 PM CDTAreal Flood AdvisoryCRPWebb117 min
May 29, 12:03 AM CDTSpecial Weather StatementCRPMcMullen27 min
May 29, 12:09 AM CDTSpecial Weather StatementCRPGoliad36 min
May 29, 12:11 AM CDTSevere Thunderstorm WarningCRPDuval, Webb49 min
May 29, 12:29 AM CDTSevere Thunderstorm WarningCRPWebb16 min
May 29, 12:54 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Webb36 min
May 29, 1:17 AM CDTTornado WarningCRPDuval17 min
May 29, 1:23 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg41 min
May 29, 1:33 AM CDTAreal Flood AdvisoryCRPDuval, Jim Wells117 min
May 29, 1:38 AM CDTFlash Flood WatchCRPJim Wells, Kleberg, Nueces, San Patricio4 hr
May 29, 1:41 AM CDTSpecial Weather StatementCRPSan Patricio34 min
May 29, 1:50 AM CDTSpecial Weather StatementCRPNueces25 min
May 29, 1:59 AM CDTAreal Flood AdvisoryCRPKleberg, Nueces2 hr
May 29, 2:08 AM CDTSpecial Weather StatementCRPJim Wells, Kleberg37 min
May 29, 2:14 AM CDTSpecial Marine WarningCRP61 min
May 29, 2:19 AM CDTSevere Thunderstorm WarningCRPDuval, Jim Wells, Kleberg, Nueces41 min
May 29, 2:26 AM CDTSpecial Weather StatementCRPNueces, San Patricio34 min
May 29, 2:30 AM CDTSpecial Marine WarningCRP60 min
May 29, 2:34 AM CDTFlash Flood WarningCRPKleberg3 hr
May 29, 2:34 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio41 min
May 29, 2:54 AM CDTRiver Flood WarningCRPNueces35 hr
May 29, 2:58 AM CDTSpecial Marine WarningCRP2 hr
May 29, 3:01 AM CDTSpecial Weather StatementCRPKleberg29 min
May 29, 3:11 AM CDTSpecial Marine WarningCRP34 min
May 29, 3:15 AM CDTSevere Thunderstorm WarningCRPKleberg, Nueces, San Patricio45 min
May 29, 3:18 AM CDTTornado WarningCRPKleberg27 min
May 29, 3:37 AM CDTSpecial Marine WarningCRP53 min
May 29, 4:16 AM CDTSpecial Marine WarningCRP89 min
May 29, 4:31 AM CDTSpecial Marine WarningCRP59 min
May 29, 5:15 AM CDTAreal Flood WarningCRPNueces2 hr
May 29, 5:42 AM CDTSpecial Marine WarningCRP63 min
May 29, 7:56 AM CDTSmall Craft AdvisoryCRP42 min
May 29, 8:35 AM CDTWind AdvisoryCRPAransas, Calhoun, Kleberg, Nueces, Refugio, San Patricio3 hr
May 29, 8:38 AM CDTGale WarningCRP2 hr
May 29, 8:38 AM CDTSmall Craft AdvisoryCRP7 hr
May 29, 9:02 AM CDTCoastal Flood WarningCRPAransas, Calhoun, Kleberg, Nueces4 hr
May 29, 9:02 AM CDTRip Current StatementCRPAransas, Calhoun, Kleberg, Nueces9 hr
May 29, 11:23 AM CDTGale WarningCRP97 min
May 29, 11:23 AM CDTSmall Craft AdvisoryCRP4 hr

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.